My Ovacome
10,307 members12,641 posts

i finished my chemo for ovarian cancer approx 10 weeks ago and have been feeling fine but this last couple of days ihave had pain in my feet

and legs i used to get this before i was diagnosed and durring chemo, does this mean symptoms of the cancer are back or couldit still be the chemo leaving my body. could the cancer come back as quick as this i have stage 3c but the chemo was succesful

4 Replies
oldestnewest

It is normal to still have side effects of chemo for quite sometime afterwards... and it is still early days for you.

I hope things will improve soon....Best wishes love x G x

Reply

thank you gwyn im proberly panicking x

1 like
Reply

Hi kaza 1

I finished my chemo in May of this year and like you suffered a lot with pain in my legs and feet, I am still having these symptoms and agree with Gwyn that it can take a lot of time before these symptoms abate, I was told by my Gp that it can take up to 2 years for the chemo to fully leave your body, hope this helps and you wont stress to much about these symptoms. Love Pam x

Reply

thank you pam for your reply it helps to know its normal hopefuly i will relax more now x

Reply

You may also like...